Sufficient conditions for pre-compactness of state trajectories

H. Zwart*

*Corresponding author for this work

Research output: Contribution to journalConference articleAcademicpeer-review

Abstract

In this paper we give sufficient conditions on a semi-linear differential equation ensuring the pre-compactness of its solution. The result is illustrated by two examples of vibrating strings in a network with a static damper.

Original languageEnglish
Pages (from-to)5298-5302
Number of pages5
JournalIFAC-papersonline
Volume53
Issue number2
DOIs
Publication statusPublished - 2020
Event21st IFAC World Congress 2020 - Virtual Event, Berlin, Germany
Duration: 12 Jul 202017 Jul 2020
Conference number: 21
https://www.ifac2020.org/

Keywords

  • Asymptotic stability
  • Boundary control systems
  • Infinite-dimensional systems
  • Non-linear control

Fingerprint

Dive into the research topics of 'Sufficient conditions for pre-compactness of state trajectories'. Together they form a unique fingerprint.

Cite this